Izvestiya of Saratov University. Mathematics. Mechanics. Informatics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. Math. Mech. Inform., 2021, Volume 21, Issue 2, Pages 173–181 (Mi isu884)  

Scientific Part
Mathematics

On periodic solutions of Rayleigh equation

V. B. Tlyachev, A. D. Ushkho, D. S. Ushkho

Adyghe State University, 208 Pervomayskaya St., Maykop 385000, Russia

Abstract: New sufficient conditions for the existence and uniqueness of a periodic solution of a system of differential equations equivalent to the Rayleigh equation are obtained. In contrast to the known results, the existence proof of at least one limit cycle of the system is based on applying curves of the topographic Poincare system. The uniqueness of the limit cycle surrounding a complex unstable focus is proved by the Otrokov method.

Key words: Poincare, Rayleigh equation, van der Pol equation, limit cycle, existence, uniqueness.

DOI: https://doi.org/10.18500/1816-9791-2021-21-2-173-181

Full text: PDF file (182 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 501.1
Received: 18.05.2020
Revised: 31.10.2020

Citation: V. B. Tlyachev, A. D. Ushkho, D. S. Ushkho, “On periodic solutions of Rayleigh equation”, Izv. Saratov Univ. Math. Mech. Inform., 21:2 (2021), 173–181

Citation in format AMSBIB
\Bibitem{TlyUshUsh21}
\by V.~B.~Tlyachev, A.~D.~Ushkho, D.~S.~Ushkho
\paper On periodic solutions of Rayleigh equation
\jour Izv. Saratov Univ. Math. Mech. Inform.
\yr 2021
\vol 21
\issue 2
\pages 173--181
\mathnet{http://mi.mathnet.ru/isu884}
\crossref{https://doi.org/10.18500/1816-9791-2021-21-2-173-181}
\elib{https://elibrary.ru/item.asp?id=45797871}


Linking options:
  • http://mi.mathnet.ru/eng/isu884
  • http://mi.mathnet.ru/eng/isu/v21/i2/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:24
    Full text:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021